Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 865835, 12 pages
http://dx.doi.org/10.1155/2013/865835
Research Article

A Note on Weighted Besov-Type and Triebel-Lizorkin-Type Spaces

Department of Mathematical, Dalian Maritime University, Dalian, Liaoning 116026, China

Received 16 November 2012; Revised 1 February 2013; Accepted 1 February 2013

Academic Editor: Józef Banaś

Copyright © 2013 Canqin Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Triebel, Theory of Function Spaces, Birkhäuser, Basel, Switzerland, 1983. View at MathSciNet
  2. H. Triebel, Theory of function spaces. II, Birkhäuser, Basel, Switzerland, 1992. View at MathSciNet
  3. H. Triebel, Theory of function spaces. III, Birkhäuser, Basel, Switzerland, 2006. View at MathSciNet
  4. H.-Q. Bui, “Characterizations of weighted Besov and Triebel-Lizorkin spaces via temperatures,” Journal of Functional Analysis, vol. 55, no. 1, pp. 39–62, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H.-Q. Bui, M. Paluszyński, and M. H. Taibleson, “A maximal function characterization of weighted Besov-Lipschitz and Triebel-Lizorkin spaces,” Studia Mathematica, vol. 119, no. 3, pp. 219–248, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. Yuan, W. Sickel, and D. Yang, Morrey and Campanato meet Besov, Lizorkin and Triebel, vol. 2005 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2010. View at Zentralblatt MATH
  7. Y. Liang, Y. Sawano, T. Ullrich, D. Yang, and W. Yuan, “New characterizations of Besov-Triebel-Lizorkin-Hausdorff spaces including coorbits and wavelets,” The Journal of Fourier Analysis and Applications, vol. 18, no. 5, pp. 1067–1111, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Y. Sawano, D. Yang, and W. Yuan, “New applications of Besov-type and Triebel-Lizorkin-type spaces,” Journal of Mathematical Analysis and Applications, vol. 363, no. 1, pp. 73–85, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. D. Yang and W. Yuan, “A new class of function spaces connecting Triebel-Lizorkin spaces and Q spaces,” Journal of Functional Analysis, vol. 255, no. 10, pp. 2760–2809, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. Yang and W. Yuan, “New Besov-type spaces and Triebel-Lizorkin-type spaces including Q spaces,” Mathematische Zeitschrift, vol. 265, no. 2, pp. 451–480, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. Yang and W. Yuan, “Characterizations of Besov-type and Triebel-Lizorkin-type spaces via maximal functions and local means,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 12, pp. 3805–3820, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. D. Yang and W. Yuan, “Relations among besov-type spaces, Triebel-Lizorkin-type spaces and generalized Carleson measure spaces,” Applicable Analysis, 2011. View at Publisher · View at Google Scholar
  13. W. Yuan, Y. Sawano, and D. Yang, “Decompositions of Besov-Hausdorff and Triebel-Lizorkin-Hausdorff spaces and their applications,” Journal of Mathematical Analysis and Applications, vol. 369, no. 2, pp. 736–757, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Yang and W. Yuan, “Dual properties of Triebel-Lizorkin-type spaces and their applications,” Zeitschrift für Analysis und ihre Anwendungen, vol. 30, no. 1, pp. 29–58, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. Yang, W. Yuan, and C. Zhuo, “Fourier multipliers on Triebel-Lizorkin-type spaces,” Journal of Function Spaces and Applications, vol. 2012, Article ID 431016, 37 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Frazier, B. Jawerth, and G. Weiss, Littlewood-Paley Theory and the Study of Function Spaces, CBMS-AMS Regional Conference, Auburn University, Washington, DC, USA, 1989.
  17. I. M. Gel'fand and G. E. Shilov, Generalized Functions, Academic Press, London, UK, 1968.
  18. M. Frazier and B. Jawerth, “A discrete transform and decompositions of distribution spaces,” Journal of Functional Analysis, vol. 93, no. 1, pp. 34–170, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. Frazier and B. Jawerth, “Decomposition of Besov spaces,” Indiana University Mathematics Journal, vol. 34, no. 4, pp. 777–799, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. Frazier and B. Jawerth, “The φ-transform and applications to distribution spaces,” in Function Spaces and Applications, vol. 1302 of Lecture Notes in Mathematics, pp. 223–246, Springer, Berlin, Germany, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. Bownik, “Anisotropic Triebel-Lizorkin spaces with doubling measures,” The Journal of Geometric Analysis, vol. 17, no. 3, pp. 387–424, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet